# SDR ASOA20150109005

- Difficulty date: January 9, 2015
- Submitted: January 12, 2015
- Operation: Air carrier
- Aircraft: N13965
- Make and model: Emb EMB-145LR
- Aircraft serial: 145125
- Aircraft time: 38,399 hours, 29,087 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 12020334048
- Condition: Cracked
- Location: Frame 75
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 5A INSPECTION,  THE LT AFT FUSELAGE I SKIN WAS FOUND TO HAVE MULTIPLE PARALLEL CRACKS AT FRAME 75 NEAR STRINGER 1.  MAINTENANCE REMOVED THE GAMAGE AND PERFORMED A DOUBLER REPAIR TO THE AFFECTED SKIN, AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
